# SDR AALA20040607

- Difficulty date: May 31, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT RIGHT HAND FORWARD GALLEY INOPERATIVE.  FOUND LOOSE WIRE.  RECONNECTED WIRE FOR EMERGENCY EXIT LIGHT AT RIGHT HAND FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
